# SDR UPS97422417

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1880-1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERNAL FUSELAGE FOUND CORROSION AT LAP JOINT FROM BS 1880 TO BS 1940 RT STR 4.  REMOVED CORROSION FROM BS 1860 TO BS 1940 ACC TO SRM 51-10-01 WITHIN LIMITS ACC SRM 53-30-01.  DELAMINATED LAP SPLICE REPAIRED ACC TO SRM 53-30-03 FIG 10 FROM BS 1860 TO BS 1940 STR 4 RT.
